# SDR DXTA2012122105211

- Difficulty date: December 20, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 9,569 hours, 7,599 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Powerpack
- Part number: 651710214
- Part serial: 5421140
- Condition: Failed
- Location: Brake Sys
- Part time: 9,569 hours, 7,599 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ROLLOUT ANTI-SKIP INOPERATIVE LIGHT ILLUMINATED.  DURING TAXI IN LOW BRAKE PRESSURE LIGHT ILLUMINATED.  FOLLOWED BY LOSS OF BRAKES. USED EMERGENCY BRAKING TO STOP ACFT.  CIRCUIT BREAKER DID NOT TRIP.  NO BREAK FLUID LEAKING NOTICED.  REMOVED SUSPECTED FAULTY BRAKE HYD POWERPACK,  INSTALLED NEW BRAKE HYD POWERPACK.  PERFORMED BRAKE BLEEDING AND OPS TEST, NO DEFECTS NOTED AT THIS TIME.  SERVICED BRAKE RESERVOIR TO FULL WITH HYDRAULIC FLUID.  REF MM 32-42-06 AND 32-42-00.
